EconPapers    
Economics at your fingertips  
 

A Note on Eulerian Polynomials

D. S. Kim, T. Kim, W. J. Kim and D. V. Dolgy

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

We study Genocchi, Euler, and tangent numbers. From those numbers we derive some identities on Eulerian polynomials in connection with Genocchi and tangent numbers.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/269640.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/269640.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:269640

DOI: 10.1155/2012/269640

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:269640